# SDR IPXA2017092121935

- Difficulty date: September 20, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 55,285 hours, 11,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW,  LEVEL 1 ALERT ON PRE FLIGHT.  REPLACED THE BATTERY PACK IAW MM 33-51-01-400-802.
